# SDR UALA2011042702060

- Difficulty date: April 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 71,000 hours, 22,375 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200
- Part serial: 187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RADOME OPENED FOR INSPECTION AFTER BIRD STRIKE.  FOUND RADOME CRACKED & DELAMINATED AT UPPER LEFT EDGE (LOOKING AFT) BY BIRD STRIKE, LATCHED 2-EA MIDDLE LOCKS FOR TAXI TO HANGAR.  REPLACED RADOME.
